# SDR AALA20010571

- Difficulty date: March 20, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 31 INCHES BY 24 INCHES OF CORROSION ON LOWER SKIN OF CENTER WING STATION 834 TO 845 LBL 20-35 ABOVE HEAT EXCHANGER.  REMOVED CORROSION AND INSTALLED DOUBLER PER ESO 11697 DATED 3-20-01.  (M)
